Heteroclinic orbits of a second order nonlinear difference equation

Date

2017-10-16

Authors

Shi, Haiping
Liu, Xia
Zhou, Tao

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

This article concerns a second-order nonlinear difference equation. By using critical point theory, the existence of two heteroclinic orbits is obtained. The main method used is variational.

Description

Keywords

Heteroclinic orbits, Difference equations, Critical point theory

Citation

Shi, H., Liu, X., & Zhou, T. (2017). Heteroclinic orbits of a second order nonlinear difference equation. Electronic Journal of Differential Equations, 2017(260), pp. 1-9.

Rights

Attribution 4.0 International

Rights Holder

Rights License